# SDR ASOA04096

- Difficulty date: February 7, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4517 - DURING A GROUND INSPECTION IN MGM, THE AFT EMERGENCY EXIT SIGN AT THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES ON THE BACK OF THE AFT EMERGENCY EXIT SIGN ASSEMBLY AT THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
